MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 22 G X 1 1/2 IN. BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) 22 G X 1 1/2 IN. BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 305783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Catalog # has two: k980987(syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 22 g x 1 1/2 in.Bd eclipse¿ 3 ml bd luer-lok¿ syringe with detachable needle leaked.There was no report of exposure, injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no sample or photo was received for investigation.A complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of leakage at luer connection with lot #7362021 regarding item #305783 investigation conclusion: unable to determine a root cause.
 
Event or Problem Description
"it was reported that the 22 g x 1 1/2 in.Bd eclipse¿ 3 ml bd luer-lok¿ syringe with detachable needle leaked.There was no report of exposure, injury or medical intervention.".
 
Additional Manufacturer Narrative
Correction: due to an it issue beginning on (b)(6)2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: device single use?: no.Device returned to manufacturer: no.

Brand Name
22 G X 1 1/2 IN. BD ECLIPSE¿ 3 ML BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7687618
Report Number8041187-2018-00254
Device Sequence Number11424034
Product Code FMF
UDI-Device Identifier00382903057832
UDI-Public00382903057832
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Catalogue Number305783
Device Lot Number7362021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/15/2018
06/15/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date07/31/2018
09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;